Takip et
Khai T. Nguyen
Khai T. Nguyen
ncsu.edu üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Conservation law models for traffic flow on a network of roads
A Bressan, KT Nguyen
Networks and Heterogeneous Media 10 (2), 255-293, 2015
442015
Singular gradient flow of the distance function and homotopy equivalence
P Albano, P Cannarsa, KT Nguyen, C Sinestrari
Mathematische Annalen 356 (1), 23-43, 2013
442013
Generalized control systems in the space of probability measures
G Cavagnari, A Marigonda, KT Nguyen, FS Priuli
Set-Valued and Variational Analysis 26, 663-691, 2018
402018
Global existence of weak solutions for the Burgers--Hilbert equation
A Bressan, KT Nguyen
SIAM Journal on Mathematical Analysis 46 (4), 2884-2904, 2014
342014
On the structure of the minimum time function
G Colombo, KT Nguyen
SIAM Journal on Control and Optimization 48 (7), 4776-4814, 2010
342010
Lower compactness estimates for scalar balance laws
F Ancona, O Glass, KT Nguyen
Communications on Pure and Applied Mathematics 65 (9), 1303-1329, 2012
322012
Hypographs satisfying an external sphere condition and the regularity of the minimum time function
KT Nguyen
Journal of mathematical analysis and applications 372 (2), 611-628, 2010
282010
Exterior sphere condition and time optimal control for differential inclusions
P Cannarsa, KT Nguyen
SIAM journal on control and optimization 49 (6), 2558-2576, 2011
262011
Optimality conditions and regularity results for time optimal control problems with differential inclusions
P Cannarsa, A Marigonda, KT Nguyen
Journal of Mathematical Analysis and Applications 427 (1), 202-228, 2015
242015
Quantitative compactness estimates for Hamilton–Jacobi equations
F Ancona, P Cannarsa, KT Nguyen
Archive for Rational Mechanics and Analysis 219, 793-828, 2016
172016
Optima andequilibria for traffic flow on networkswith backward propagating queues
A Bressan, KT Nguyen
Networks and Heterogeneous Media 10 (4), 717-748, 2015
172015
SOME REGULARITY RESULTS FOR A CLASS OF UPPER SEMICONTINUOUS FUNCTIONS
A MARIGONDA, KT NGUYEN, D VITTONE
152011
On the minimum time function around the origin
G Colombo, KT Nguyen
arXiv preprint arXiv:1110.0088, 2011
152011
Non-Lipschitz points and the regularity of the minimum time function
G Colombo, KT Nguyen, LV Nguyen
Calculus of Variations and Partial Differential Equations 51 (1), 439-463, 2014
132014
On compactness estimates for hyperbolic systems of conservation laws
F Ancona, O Glass, KT Nguyen
Annales de l'IHP Analyse non linéaire 32 (6), 1229-1257, 2015
122015
On the Burgers–Poisson equation
K Grunert, KT Nguyen
Journal of Differential Equations 261 (6), 3220-3246, 2016
112016
Compactness estimates for Hamilton-Jacobi equations depending on space
F Ancona, P Cannarsa, KT Nguyen
arXiv preprint arXiv:1504.03200, 2015
112015
A stochastic model of optimal debt management and bankruptcy
A Bressan, A Marigonda, KT Nguyen, M Palladino
SIAM Journal on Financial Mathematics 8 (1), 841-873, 2017
102017
An equilibrium model of debt and bankruptcy
A Bressan, KT Nguyen
ESAIM: Control, Optimisation and Calculus of Variations 22 (4), 953-982, 2016
102016
Morse-Palais lemma for nonsmooth functionals on normed spaces
DM Duc, TV Hung, NT Khai
PROCEEDINGS-AMERICAN MATHEMATICAL SOCIETY 135 (3), 921, 2007
102007
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20